Kaplan, Makbule, Sinop University, Turkey

  • Vol 7, No 4 (2017) - Articles
    Approximating of common fixed points of two multivalued nonexpansive mappings in CAT(0) spaces
    Abstract  PDF
  • Vol 5, No 3 (2015) - Articles
    A new three-step iterative procedure with errors for approximating fixed points of multivalued quasi-nonexpansive mappings
    Abstract  PDF

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: [email protected]

Copyright ©2024 SCIK Publishing Corporation